Skip to Accessibility Tools Skip to Content Skip to Footer

Can BCG treatment be delayed?

Doctor delayed my 5th BCG treatment today because of issues last week with some nausea, headache and fatigue?


Community Answers
  • whisler author
    1 year ago

    Yes I was rescheduled for this coming week.

  • Sarah Wallin moderator
    1 year ago

    whisler, I’m glad that you were able to have your BCG rescheduled. Please let us know how it goes! I’ll be thinking of you. -Sarah (BladderCancer.net Team Member)

  • Sarah Wallin moderator
    1 year ago

    Hi whisler, I’m sorry to hear that your 5th BCG treatment was delayed. Did your doctor mention resuming treatment when you were feeling better? Keep us posted on how it’s going for you. -Sarah (BladderCancer.net team Member)

  • codybear
    1 year ago

    Hi Whisler—I wish my BCG treatments would have been delayed. After my 10 BCG, within 24 hours I had the beginning of severe side effects, such as testicular pain, muscle cramps
    blurry vision, fatigue and racing heart. Even tho’ I had reported this to my urologist, he dismissed it as flu. After 2 months of this I wound up in the emergency room.

  • Sarah Wallin moderator
    1 year ago

    codybear, Thanks for weighing in. I’m sorry that your BCG treatments brought severe side effects and so much pain 🙁 It must have been quite frightening for you to end up in the emergency room. Did this end up impacting your treatment schedule in any way? -Sarah (BladderCancer.net Team Member)

  • Share Your Answer

    Poll